# SDR SWAA2022021005175

- Difficulty date: March 29, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 45,874 hours, 26,670 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF PYLON UPPER T/E SHELF PANEL ANGLE BRACKET CRACKED FOR SEAL RETAINER. / REMOVED AND REPLACED PER SRM 51-40-02.
